# SDR 95ZZZX3472

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N1225R
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622102
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Muff
- Condition: Cracked
- Location: Rt Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE RIGHT TAILPIPE/HEAT MUFF ASSEMBLY WAS FOUND CRACKED AROUND CIRCUMFERENCE OF WELD.  ALSO, THE MUFF HAD WORN THROUGH THE FLANGE AND WAS NOT SEALING AGAINST TAILIPE.  THIS IS PROBABLY CAUSED BY THE DESIGN OF THE TAILPIPE SUPPORT.  THE SUPPORT USES THIS MUFF WHICH SEEMS TO STRESS THE WELD, ETC.  THIS CONDITION COULD ALLOW EXHAUST GAS, ETC., IN ENGINE COMPARTMENT TO ENTER CABIN.  SUPPORT NEEDS REDESIGNED.
